# SDR SWIA201642400

- Difficulty date: July 12, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 36,510 hours, 31,964 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING PLANK AT REAR SPAR AT WS 148.  REPAIRED WING PLANK IAW REO.  NO LEAKS NOTED.
